Campus Directory: David Kaminski

University of Lethbridge

David Kaminski
Faculty
Mathematics & Computer Science
Office: C562 (University Hall)
Phone: (403) 329-5114
Email:
President
Faculty Association
Phone: (403) 329-2453

Degrees

B.Sc. (Hons.), M.A., Ph.D. (Mathematics)

Expertise

Asymptotics and special functions, Asymptotics of functions defined by Laplace-type integrals and Mellin-Barnes integrals, Hadamard expansions of solutions of differential equations and integral representations

Research Areas

Hadamard expansions of singular perturbation problems, Hadamard expansions of certain Painlevé I solutions, Hadamard convolutions, Elliptic asymptotics of the Painlevé I transcendent

Previous Research Areas

Asymptotics and special functions, Asymptotics of functions defined by Laplace-type integrals and Mellin-Barnes integrals, Hadamard expansions of solutions of differential equations and integral representations, Multidimensional steepest descents, Uniform asymptotics of diffraction integrals

Selected Publications

Kaminski, D. and R. B. Paris. Asymptotics & Mellin-Barnes Integrals. Cambridge, England: Cambridge University Press, 2000.

Kaminski, D. and R. B. Paris. Asymptotics of a class of multidimensional Laplace-type integrals. I. Double integrals. Phil. Trans. R. Soc. Lond. 356 (1998): 583-623.

Kaminski, D. and R. B. Paris. Asymptotics of a class of multidimensional Laplace-type integrals. I. Treble integrals. Phil. Trans. R. Soc. Lond. 356 (1998): 625-667.

Kaminski, D. and R. B. Paris. On the zeroes of the Pearcey integral. J. Computational and Appl. Math. 107 (1999) 31-52.

Kaminski, D. and R. B. Paris. On the use of Hadamard expansions in hyperasymptotic evaluation: differential equations of hypergeometric type. Proc. R. Soc. Edin. 134A (2004): 159-178.

Paris, R. B. and D. Kaminski. Hadamard expansions for integrals with saddles coalescing with an endpoint. Applied Math. Letters 18(2005): 1389-1395

Paris, R. B. and D. Kaminski. Hyperasymptotic evaluation of the Pearcey integral via Hadamard expansions. J. Computational and Appl. Math. 190(2006): 437-452

Research Interests

David Kaminski has been with the Department of Mathematics and Computer Science for over a decade. His active research interests are in the area of asymptotics and special functions, with particular focus on the asymptotics of functions defined by Laplace-type integrals and Mellin-Barnes integrals. Recently, his investigations have widened to include nonlinear difference equations associated with orthogonal polynomials with Freud weights. These problems arise in the mathematics frequently found in applications from physical science and engineering. His work in these areas is NSERC funded.

Current Research and Creative Activity

TitleLocationGrant InformationPrincipal InvestigatorCo Researchers
Elliptic asymptotics of the Painlevé I transcendent Lethbridge, AB David Kaminski, University of Lethbridge Richard Paris, University of Abertay Dundee

Previous Research

TitleGrant AgencyCompletion Date
Hyperasymptotic expansions of solutions to differential equations Natural Sciences and Engineering Research Council (NSERC) 2003
Quadratic difference equations Natural Sciences and Engineering Research Council (NSERC) 2004
Hyperasymptotic evaluation of integrals of Laplace type NA 2005

Internet Links

Home Page


Edit this Content